MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 10ml ll w/twinpak device label content was incorrect.Rcc received a complaint via phone.Case description: customer called on behalf of one of her clients, she states that the client bought the 5cc syringes but what she received was the 10cc syringes, on the outer part of the box, it says 5cc.Product: bd twinpak dual cannula device with 5 ml syringe.Ref#: (b)(4).Lot#: 5065846.Customer response on (b)(6) 2026.Can you please provide an exact date of event in format mm-dd-yyyy? this was reported to us on (b)(6) 2026.Could you please confirm if any samples are available for return so we can investigate further? yes the customer has the product.
 
Additional Manufacturer Narrative
(b)(4).Label content incorrect.One hundred samples of 10 ml twinpak syringes (part number 303393), batch 5065846, were received and evaluated.All samples were received in sealed packages within a single carton.While the packages contained the correct 10 ml syringes, all displayed 5 ml top web graphics, which is considered nonconforming per product specifications.The apparent root cause is related to the packaging process, and a corrective and preventive action (capa) has been initiated to address this issue.Additionally, a device history record review for lot 5065846 identified no rejected inspections or quality issues during production that could have contributed to the reported condition.Complaints related to this device and condition will continue to be tracked and trended, with data captured in monthly trend reports and regularly reviewed to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTERLINK LUER-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24640120
Report Number1213809-2026-00134
Device Sequence Number9797577
Product Code FMI
UDI-Device Identifier00382903033928
UDI-Public(01)00382903033928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot Number5065846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown